标题:A maximum principle for fully coupled forward-backward stochastic control systems with terminal state constraints
作者:Ji, S.;Wei, Q.
作者机构:[Ji, S] Institute for Financial Studies, Shandong University, Jinan 250100, China, Institute of Mathematics, Shandong University, Jinan 250100, China; 更多
通讯作者:Wei, QM
通讯作者地址:[Wei, QM]NE Normal Univ, Sch Math & Stat, Changchun 130024, Peoples R China.
来源:Journal of Mathematical Analysis and Applications
出版年:2013
卷:407
期:2
页码:200-210
DOI:10.1016/j.jmaa.2013.05.013
关键词:Ekeland\'s variational principle;Fully coupled FBSDEs;Maximum principle;State constraints
摘要:We study a stochastic optimal control problem where the controlled system is described by a fully coupled forward-backward stochastic differential equation (FBSDE), while the forward state is constrained in a convex set at the terminal time. By introducing an equivalent backward control problem, we use terminal variation approach to obtain a stochastic maximum principle. Applications to the utility optimization problem in the financial market and state constrained stochastic linear quadratic control models are investigated.
收录类别:SCOPUS;SCIE
WOS核心被引频次:10
Scopus被引频次:10
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84879782450&doi=10.1016%2fj.jmaa.2013.05.013&partnerID=40&md5=32a25f49da578cec2132775ff03412ce
TOP